# SDR FDEA201509232924

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Part serial: FXWSP0785501
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, STATION 501, ALLOY FLOOR PANEL WSP0785-501 HAS CORROSION BEYOND SRM LIMITS IAW SRM 53-20-50 PARA NR 4.  FABRICATED FLOOR PANEL IAW DWG WSP0785.  R & R FLOOR PANEL.
